# SDR UIEA2016051700328

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,309 hours, 16,976 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG RT ENG CONTROL STATUS MSG RT ENG CONTROL.  PERFORMED FIM 73-21 TREE 828-REVIEW & RECORDED PIMU BITE TEST MSG IAW 70-01-00 201.  CLEARED MSG PERFORMED HI POWER ENG RUN IAW AMM 71-00-00 501 CONFIG 3 & OPERATIONS OK FOR SERVICES.
